# SDR H4QA20151028559

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N502HQ
- Make and model: Bell 205A-1
- Aircraft serial: 30172
- Aircraft time: 22,650 hours, 17,146 cycles
- Engine: Hnywl T5317AHNYWL
- Engine time: 14,474 hours, 17,227 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 204011404125
- Part serial: RE18039
- Condition: Bent
- Location: Swashplate
- Part time: 317 hours, 604 cycles
- Component: Swashplate, Bell
- Component part number: 204011400017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX IT WAS DISCOVERED THAT A BEARING WOULD NOT FIT BETWEEN THE MOUNTING LUGS OF THE SWASHPLATE SUPPORT, PN 204-011-404-125, SN RE18039.  THE SWASHPLATE SUPPORT LUGS WERE DIMENSIONALLY CHECKED & ENGINEERING CONTACTED.  THE DIMENSIONAL CHECK REVEALED THE FOLLOWING RESULTS, LUG 1 BELOW BUSSING - 0.777", ABOVE BUSHING - 0.777", BETWEEN BUSHINGS - 0.558".  LUG 2 BELOW BUSHING - 0.772", ABOVE BUSHING - 0.763", BETWEEN BUSHINGS - 0.546".  PRODUCT SUPPORT REPORTED THAT THE MINIMUM DIMENSION BETWEEN THE LUGS SHOULD BE 0.777 INCHES & THE DIMENSION BETWEEN THE BUSHING FLANGES SHOULD BE BETWEEN 0.558 & 0.560 INCHES.  BASED ON THE INFORMATION PROVIDED, LUG 2 DOES NOT MEET THE APPROVED ENGINEERING REQUIREMENTS, THEREFORE THEY CANNOT ALLOW REMOVAL OF MATERIAL FROM THE BUSHING FLANGES AS A REPAIR.  FURTHERMORE, MFG COMMUNICATED THAT ANY BENDING OF THE LUGS IS NOT ACCEPTABLE & THE SWASHPLATE SUPPORT SHOULD BE REMOVED FROM SERVICE.  THE SWASHPLATE SUPPORT HAS BEEN REMOVED FROM SERVICE.  THIS APPEARS TO BE A MFG DEFECT AS WE ARE AWARE OF ANOTHER OPERATOR RECENTLY DISCOVERING THE SAME ISSUE WITH THE SAME PN SWASHPLATE SUPPORT.
